# SDR HNAA0500032

- Difficulty date: April 4, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 42,294 hours, 47,119 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: MS3474L2039P
- Condition: Shorted
- Location: Nr 1 Eng Oil
- Part time: 42,294 hours, 47,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARINING LIGHT ILLUMINATED ON CLIMBOUT.  OIL PRESSURE WAS CONFIRMED NORMAL.  MAINTENANCE CLEANED MOISTURE FROM WING ROOT CANNON PLUG, OPS CHECK GOOD.
